Page 1 Next

Displaying 1 – 20 of 145

Showing per page

A generalization of amenability and inner amenability of groups

Ali Ghaffari (2012)

Czechoslovak Mathematical Journal

Let G be a locally compact group. We continue our work [A. Ghaffari: Γ -amenability of locally compact groups, Acta Math. Sinica, English Series, 26 (2010), 2313–2324] in the study of Γ -amenability of a locally compact group G defined with respect to a closed subgroup Γ of G × G . In this paper, among other things, we introduce and study a closed subspace A Γ p ( G ) of L ( Γ ) and then characterize the Γ -amenability of G using A Γ p ( G ) . Various necessary and sufficient conditions are found for a locally compact group to possess...

Almost automorphic solution for some stochastic evolution equation driven by Lévy noise with coefficients S2−almost automorphic

Mamadou Moustapha Mbaye (2016)

Nonautonomous Dynamical Systems

In this work we first introduce the concept of Poisson Stepanov-like almost automorphic (Poisson S2−almost automorphic) processes in distribution. We establish some interesting results on the functional space of such processes like an composition theorems. Next, under some suitable assumptions, we establish the existence, the uniqueness and the stability of the square-mean almost automorphic solutions in distribution to a class of abstract stochastic evolution equations driven by Lévy noise in case...

Almost periodic compactifications of group extensions

H. D. Junghenn, Paul Milnes (2002)

Czechoslovak Mathematical Journal

Let N and K be groups and let G be an extension of N by K . Given a property 𝒫 of group compactifications, one can ask whether there exist compactifications N ' and K ' of N and K such that the universal 𝒫 -compactification of G is canonically isomorphic to an extension of N ' by K ' . We prove a theorem which gives necessary and sufficient conditions for this to occur for general properties 𝒫 and then apply this result to the almost periodic and weakly almost periodic compactifications of G .

Almost periodic sequences and functions with given values

Michal Veselý (2011)

Archivum Mathematicum

We present a method for constructing almost periodic sequences and functions with values in a metric space. Applying this method, we find almost periodic sequences and functions with prescribed values. Especially, for any totally bounded countable set  X in a metric space, it is proved the existence of an almost periodic sequence { ψ k } k such that { ψ k ; k } = X and ψ k = ψ k + l q ( k ) , l for all  k and some q ( k ) which depends on  k .

Currently displaying 1 – 20 of 145

Page 1 Next